Open Access
February, 1982 Intersections of Traces of Random Walks with Fixed Sets
I. Z. Ruzsa, G. J. Szekely
Ann. Probab. 10(1): 132-136 (February, 1982). DOI: 10.1214/aop/1176993918


The probability of the event $|S \cap T| = \infty$ is investigated, where $S$ is the trace of a random walk on the set of positive integers and $T$ is a fixed set of natural numbers.


Download Citation

I. Z. Ruzsa. G. J. Szekely. "Intersections of Traces of Random Walks with Fixed Sets." Ann. Probab. 10 (1) 132 - 136, February, 1982.


Published: February, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0488.60076
MathSciNet: MR637381
Digital Object Identifier: 10.1214/aop/1176993918

Primary: 60G50
Secondary: 60J10

Keywords: Borel-Cantelli lemma , Markov chains , regenerative phenomena

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 1 • February, 1982
Back to Top